# SDR AALA202311271729

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 60,912 hours, 37,239 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A6897RP
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 53,733 hours, 27,822 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1L "SLIDE" ARMED INDICATION TURNS ON AND OFF WHEN DOOR IS ARMED. MAINTENANCE REPLACED THE L1 DOOR SLIDE RAFT ASSEMBLY PER TASK CARD 26L00025011 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
